I started taking 50mg of zoloft 8 days ago. The first 2 days were fine, just a little spacy feeling but then on day 3, I started feeling anxiety and kind of a speedy feeling. It got worse on day 4 and 5 then it has slowly declined but I still feel very anxious. I am toughing it out at work but finding it hard to concentrate. I take it at night and I take sleep meds to go to sleep so I sleep good but when I wake up I feel anxious. I keep thinking it will go away soon but it keeps hanging on. Has anyone experienced this and if so what was your experience?
jrlundy; well the good news is that you are at least half way through this part of the start of the Zoloft and yes this is very normal with the SSRI med's and it gets over this part normally in one week to two weeks then you start to settle down and remember to reach the full benefits of this medication is around 6 to 8 weeks when it reaches the full blood level hope that helps. Chuck1957
Day 9 on Zoloft and my anxiety has almost disappeared over night. Thank God! Days 2-8 were hellish. I was so speedy and anxious and restless, I could hardly concentrate and I was useless at work for days. I seriously almost threw in the towel yesterday and was going to quit taking the medicine. I am glad I hung in there. I feel fine today. No anxiety at all. Wow! That is so strange how it can be so bad for days and over night it cleared up. I had read other peoples stories of this happening and I didn't believe it. My advice to anyone starting out on Zoloft is to hang in there and know the side effects can leave over night. Day 9 was my magic day. Yay!
This is great jrlundy; Glad it is working for you make sure you let the doctor know to that it is normal for this to be this way so if he runs into it that the beginning side effects almost always go away if you can stick with it and you did good job. Glad it sounds like it's going to work for you. Remember it should get better to in 6 to 8 weeks when it reaches the full blood level Keep at it Chuck1957
I have been on 50mg of Zoloft for about two months. I was having some minor anxiety problems so my doc upped the dose to 100mg. Now I really feel anxious but have faith that it is temporary. I take a 25mg of Trazadone (1/4 pill) in the morning and it seems to smooth things out.
I have started taking Zoloft 25mg 14 days ago.I am having alot of increased anxiety especially in the morning. My doctor wants me to up my dose to 37.5 cause she thinks the anxiety is caused from to low a dose. Should I stick it out a bit longer on the 25mg or try uping the dose? I'm miserable either shaking or crying. I just want to be normal.
- Zoloft Information for Consumers
- Zoloft Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Apr 2014 • 1 answer
Posted 9 Dec 2014 • 4 answers
Posted 25 Aug 2015 • 3 answers
Posted 27 Jun 2017 • 5 answers
Posted 7 Oct 2017 • 3 answers